Mariusz Grech
Mathematical Institute
University of Wroc³aw
Pl. Grunwaldzki 2/4
50-384 Wroc³aw, Poland
e-mail: mgrec math.uni.wroc.pl
tel. 71 375-70-94

Research interests:

algebra,
graph theory,
groups of permutations,
Polish version
Teaching(in Polish)

List of publications:

  1. M. Grech, A. Kisielewicz, Cerny conjecture for edge-colored digraphs with few junctions Electronic Notes in Discrete Mathematics (2016), 115-120
  2. M. Grech, Graphical cyclic permutation groups. Discrete Math. 337 (2014), 25-33
  3. M. Grech, A. Kisielewicz, Symmetry groups of boolean functions. European Journal of Combinatorics. 40 (2014), 1-10
  4. M. Grech, A. Kisielewicz, The Cerny conjecture for automata respecting intervals of a directed graph. DMTCS vol. 15:3, 2013, 61-72
  5. M. Grech, A. Kisielewicz, All totally symmetric colored graphs. DMTCS vol. 15:1, 2013, 133 - 146
  6. M. Grech, O. Sapir, On defnability in some lattices of semigroup varieties. Semigroup Forum 85 (2012), 3, 477-512.
  7. M. Grech, 'The structure and deinability in the lattice of equational theories of strongly permutative semigroups.' Trans. Amer. Math. Soc. , 364 , (2012), 2959 - 2985
  8. M. Grech, 'The graphical complexity of direct products of permutation groups.' J. Graph Theory, 66 (2011), 303 - 318.
  9. M. Grech, 'Regular symmetric groups of boolean functions.' Discrete Math. 310 (2010), 2877 - 2882.
  10. M. Grech, A. Kisielewicz, 'Totally symmetric colored graphs.' J. Graph Theory 62 (2009), 329-345.
  11. M. Grech, 'Direct products of automorphism groups of graphs.' J. Graph Theory 62 (2009), 26 - 36.
  12. M. Grech, 'Automorphisms of the lattice of equational theories of commutative semigroups.', Trans. Amer. Math. Soc., 361 (2009), 3435 - 3462.
  13. M. Grech, A. Jeż, A. Kisielewicz, 'Graphical complexity of products of permutation groups.' Discrete Mathematics 308 (2008), 1142-1152.
  14. M. Grech, 'Well- and better-quasi-orderings in the lattice of varieties of commutative semigroups.' Inter. J. Algebra and Computation, 17 (2007), 869-879,
  15. M. Grech, A. Kisielewicz 'Direct product of automorphism group of colored graphs.' Discrete Mathematics 283 (2004), 81-86,
  16. M. Grech, 'Irreducible varieties of commutative semigroups.' J. Algebra 261 (2003), 207 - 228,
  17. M. Grech, A. Kisielewicz 'Covering relation for equational theories of commutative semigroups', J. Algebra 232 (2000), 493-506,